We all have fluctuations in our body temperature, and maybe when our temps normally rise...those of us on certain meds may have that temp be somewhat exacerbated.
My normal temp is about
96.7F and a low-grade fever for me is about
98.7 and slightly above. I can feel it coming (usually in the evenings) and it lasts for about
I did ask the doc about
it and he's not concerned because it's not inflammation, infection or severely spiking. He doesn't think it's from the meds I'm on...and I'm not flaring. I don't get them worse when I'm flaring, which is interesting.
He did mention our temps will go up after we eat...so maybe certain foods can cause more activity in our digestive tract and maybe a higher body temp?
But...in saying all that...it is always best to mention it to your doc.
Are you female? I think our temps tend to go wonky with hormones/periods/perimenopause/menopause, etc. Add a hormone-based med and that could be part of the obvious rise in body temp.
Keep us posted as to the outcome...and welcome to the forum homern.
*Heather*Status: mini flare Dec 28... tapered to every 4th night
~diagnosed January 1989 UC (proctosigmoiditis)
~5ASA: Asacol (6 daily) + Salofalk enemas (increase for flares tapered to maintenance)
~Bentylol (dicyclomine) 20mg as needed
~Probiotic 3(Natural Factors Protec) bedtime + 1 (Primadophilus Reuteri) occasionally
~multi-digestive enzymes as needed ....zymactive 3 - 5x daily
~Ranitidine,Pariet (reflux) Effexor XR 75mg; Pulmicort/Airomir (asthma)
~URSO for PSC (or PBC) 500mg X 2 daily (LFTs back to NORMAL!!)
My doc's logic.. "TREAT (FROM)BOTH ENDS" worth it !!!